# SDR AALA202109039632

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 66,460 hours, 25,210 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161800000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN 01 EA FLOOR PANEL NUMBER 251DG CRACKED IN THE MIDDLE LOCATED BY THE L-3 DOOR. REPLACED, REMOVED AND INSTALLED FLOORBOARD 251DG PER A321 AMM 53-22-12.
